| Catalog Number |
SVP2.5-0.021 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.During secondary review it was determined this event was reported under g8 number 3012276280-2026-00014 where the manufacturer number and name was inadvertently reported incorrectly.This report with g8 number 1721504-2026-00181 is the correct report for the siege plug as it is manufactured in south jordan, utah.We will send a cancellation for the other report indicating this one is correct.The device was returned for investigation.Components returned included the plug, loader and delivery wire.The distal end of the delivery was damaged (coiled up).The most likely cause of the issue is the loader was not fully seated in the microcatheter hub per the instructions for use (ifu) and during device transfer the plug deployed in the hub rather than transferring into the proximal portion of the microcatheter.Continued advancement with the plug deployed in the hub caused damage to the distal tip of the delivery wire.Each of the recommended compatible microcatheters were evaluated for device transfer with the damaged device.The distal tip of the loader was held in contact with the microcatheter hub and in all cases the device transferred smoothly through the hub and into the proximal section of the microcatheter.This complaint is not confirmed because the defect was caused from use error and was successfully deployed into the recommended catheters.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
Event or Problem Description
The customer reported that they tried to deploy a siege vascular plug and it did not deploy.There was no reported patient injury.No additional information was provided.